# SDR SWAA2014101633046

- Difficulty date: August 23, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 26,708 hours, 11,613 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 115A3712
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241YF DELAMINATED ON UPPER SURFACE.  REPAIRED FLOOR PANEL IAW SRM.
